Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Localization on spheres


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 86 (1957), 212-219
MSC: Primary 33.0X
MathSciNet review: 0090676
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. K. Chen, On the Cesàro-summability of the Laplace's series of hyperspherical functions, The Science Reports of the Tôhoku Imperial University vol. 17 (1928) pp. 1073-1089.
  • [2] A. Erdelyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher transcendental functions, vol. 2, New York, 1953.
  • [3] A. Zygmund, Trigonometric series, Warasaw, 1935.
  • [4] A. Zygmund, Sur la théorie riemannienne des séries trigonométriques, Math. Z. 24 (1926), no. 1, 47–104 (French). MR 1544748, http://dx.doi.org/10.1007/BF01216767

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0090676-2
PII: S 0002-9947(1957)0090676-2
Article copyright: © Copyright 1957 American Mathematical Society